# SDR AALA200802045

- Difficulty date: August 8, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Failed
- Location: Nr 1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA SLIDE WAS UNSUCCESSFULLY DEPLOYED FROM LT NR 1 DOOR WHEN OPENED FROM OUTSIDE.  SLIDE PULLED OUT OF HARDPACK AND HANGING FROM GIRTH BAR.  REPLACED SLIDE AND DOOR ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPS.
